Cohomology Theory for Digital Images


Ege O. , KARACA İ.

ROMANIAN JOURNAL OF INFORMATION SCIENCE AND TECHNOLOGY, vol.16, no.1, pp.10-28, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2013
  • Title of Journal : ROMANIAN JOURNAL OF INFORMATION SCIENCE AND TECHNOLOGY
  • Page Numbers: pp.10-28

Abstract

In this paper we propose a mathematical framework that can be used for de fining cohomology of digital images. We state the Eilenberg-Steenrod axioms and the Universal Coefficient Theorem for this cohomology theory. We show that the Kunneth formula doesn't hold. A cup product is defined and its main properties are proved.